Free Access
Issue
ESAIM: PS
Volume 14, 2010
Page(s) 343 - 381
DOI https://doi.org/10.1051/ps/2009003
Published online 22 December 2010
  1. R. Azencott, Grandes déviations et applications, in École d'Eté de Probabilités de Saint-Flour VIII (1978).
  2. J.M. Borwein and A.S. Lewis, Strong rotundity and optimization. SIAM J. Optim. 1 (1994) 146–158. [CrossRef]
  3. C. Boucher, R.S. Ellis and B. Turkington, Spatializing random measures: doubly indexed processes and the large deviation principle. Ann. Probab. 27 (1999) 297–324. [CrossRef] [MathSciNet]
  4. I. Csiszár, I-divergence geometry of probability distributions and minimization problems. Ann. Probab. 3 (1975) 146–158. [CrossRef]
  5. I. Csiszár, Sanov property, generalized I-projection and a conditional limit theorem. Ann. Probab. 12 (1984) 768–793. [CrossRef] [MathSciNet]
  6. I. Csiszár, Generalized projections for non-negative functions. Acta Math. Hungar. 68 (1995) 161–185. [CrossRef] [MathSciNet]
  7. I. Csiszár, F. Gamboa and E. Gassiat, MEM pixel correlated solutions for generalized moment and interpolation problems. IEEE Trans. Inform. Theory 45 (1999) 2253–2270. [CrossRef] [MathSciNet]
  8. D. Dacunha-Castelle and F. Gamboa, Maximum d'entropie et problème des moments. Ann. Inst. H. Poincaré. Probab. Statist. 26 (1990) 567–596. [MathSciNet]
  9. A. Dembo and O. Zeitouni, Large Deviations Techniques and Applications. Second edition. Appl. Math. 38. Springer-Verlag (1998).
  10. U. Einmahl and J. Kuelbs, Dominating points and large deviations for random vectors. Probab. Theory Relat. Fields 105 (1996) 529–543. [CrossRef]
  11. R.S. Ellis, J. Gough and J.V. Puli, The large deviations principle for measures with random weights. Rev. Math. Phys. 5 (1993) 659–692. [CrossRef] [MathSciNet]
  12. F. Gamboa and E. Gassiat, Bayesian methods and maximum entropy for ill-posed inverse problems. Ann. Statist. 25 (1997) 328–350. [CrossRef] [MathSciNet]
  13. H. Gzyl, The Method of Maximum Entropy. World Scientific (1994).
  14. J. Kuelbs, Large deviation probabilities and dominating points for open convex sets: nonlogarithmic behavior. Ann. Probab. 28 (2000) 1259–1279. [CrossRef] [MathSciNet]
  15. C. Léonard, Large deviations for Poisson random measures and processes with independent increments. Stoch. Proc. Appl. 85 (2000) 93–121. [CrossRef]
  16. C. Léonard, Convex minimization problems with weak constraint qualifications. J. Convex Anal. 17 (2010) 321–348.
  17. C. Léonard, Minimization of energy functionals applied to some inverse problems. J. Appl. Math. Optim. 44 (2001) 273–297. [CrossRef]
  18. C. Léonard, Minimizers of energy functionals under not very integrable constraints. J. Convex Anal. 10 (2003) 63–88.
  19. C. Léonard, Minimization of entropy functionals. J. Math. Anal. Appl. 346 (2008) 183–204. [CrossRef] [MathSciNet]
  20. C. Léonard and J. Najim, An extension of Sanov's theorem: application to the Gibbs conditioning principle. Bernoulli 8 (2002) 721–743.
  21. J. Najim, A Cramér type theorem for weighted random variables. Electron. J. Probab. 7 (2002) 1–32.
  22. P. Ney, Dominating points and the asymptotics of large deviations for random walks on Rd. Ann. Probab. 11 (1983) 158–167. [CrossRef] [MathSciNet]
  23. P. Ney, Convexity and large deviations. Ann. Probab. 12 (1984) 903–906. [CrossRef] [MathSciNet]
  24. M.M. Rao and Z.D. Ren, Theory of Orlicz spaces, Pure Appl. Math. 146. Marcel Dekker, Inc. (1991).
  25. R.T. Rockafellar, Integrals which are convex functionals. Pacific J. Math. 24 (1968) 525–539.
  26. R.T. Rockafellar, Conjugate Duality and Optimization, volume 16 of Regional Conf. Series in Applied Mathematics. SIAM, Philadelphia (1974).
  27. R.T. Rockafellar and R. Wets, Variational Analysis, in Grundlehren der Mathematischen Wissenschaften, volume 317. Springer (1998).
  28. A. Schied, Cramér's condition and Sanov's theorem. Statist. Probab. Lett. 39 (1998) 55–60. [CrossRef] [MathSciNet]
  29. C.R. Smith, G.J. Erickson and P.O. Neudorfer (Eds.). Maximum Entropy and Bayesian Methods, Proc. of 11th Int. Workshop on Maximum Entropy and Bayesian Methods of Statistical Analysis, Seattle, 1991. Kluwer.
  30. D.W. Stroock and O. Zeitouni, Microcanonical distributions, Gibbs states and the equivalence of ensembles, in Festchrift in Honour of F. Spitzer, edited by R. Durrett and H. Kesten. Birkhaüser (1991) 399–424.

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.